MAUDE Adverse Event Report: CALDERA MEDICAL INC. GYNECARE TVT OBTURATOR; TVT-CAL-OBTURATOR

CALDERA MEDICAL INC. GYNECARE TVT OBTURATOR; TVT-CAL-OBTURATOR
Model Number 810081
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Urinary Tract Infection (2120); Urinary Incontinence (4572)
Date of Event 04/01/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned.Based on the available information, it has been determined that no corrective or preventive action will be proposed at this time.This complaint will be documented and monitored through post-market surveillance activities.If additional information becomes available, the investigation will be updated as necessary.
 
Event or Problem Description
It was reported a complaint regarding tvt-cal-obturator: it was reported in a study, a prospective, randomized, controlled trial conducted between 2007 and 2009 in six teaching hospitals in belgium and the netherlands, with a one-year follow-up.Uti, mesh erosion.Urinary urgency, "cystotomy" are reported.
 
Additional Manufacturer Narrative
Correction: g1 addtional information h6, h11 an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition, therefore it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.The internal complaint number is (b)(4).

Brand Name
GYNECARE TVT OBTURATOR
Common Device Name
TVT-CAL-OBTURATOR
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr.
suite 140
westlake village CA
Manufacturer (Section G)
CALDER MEDICAL
sarl-nauchatel
puits-godet 20
neuchatel 2000
WZ   2000
Manufacturer Contact
mahtab moberg
4360 park terrace dr.
suite 140
westlake village 
MDR Report Key24140790
Report Number3003990090-2026-02013
Device Sequence Number21134951
Product Code OTN
UDI-Device Identifier10705031000346
UDI-Public10705031000346
Combination Product (Y/N)N
PMA/510(K) Number
K033568
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Literature,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number810081
Device Catalogue Number810081
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale